Works matching DE "POISSON summation formula"
Results: 124
Summability matrices and sequences of 0's and 1's.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 147, doi. 10.1007/s10474-005-0238-3
- By:
- Publication type:
- Article
A multilevel adaptive solver based on second-generation wavelet thresholding techniques.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 2/3, p. 251, doi. 10.1002/nla.479
- By:
- Publication type:
- Article
Quadrature formulae for the positive real axis in the setting of Mellin analysis: sharp error estimates in terms of the Mellin distance.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0268-1
- By:
- Publication type:
- Article
PREFERENCES, SUMMATION, AND SOCIAL WELFARE FUNCTIONS.
- Published in:
- Management Science, 1969, v. 16, n. 3, p. 179, doi. 10.1287/mnsc.16.3.179
- By:
- Publication type:
- Article
Power expansions of powers of trigonometric functions and series containing Bernoulli and Euler polynomials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 11, p. 797, doi. 10.1080/10652460902867718
- By:
- Publication type:
- Article
On trigonometric series over integrals involving Bessel or Struve functions.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 11, p. 821, doi. 10.1080/10652460902868062
- By:
- Publication type:
- Article
Summation formulae on Fox-Wright Ψ-functions.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 8, p. 545, doi. 10.1080/10652460802091575
- By:
- Publication type:
- Article
Asymptotic and summation formulas related to the Lebedev integrals.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 4, p. 293, doi. 10.1080/10652460701736627
- By:
- Publication type:
- Article
On the summation of series over a product of Bessel functions.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 749, doi. 10.1080/10652460600856351
- By:
- Publication type:
- Article
Certain Results for the Laguerre-Gould Hopper Polynomials.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 2, p. 449
- By:
- Publication type:
- Article
On some Summation Formulae for the I-Function of Two Variables.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 362
- By:
- Publication type:
- Article
POISSON SUM FORMULAE OF THE EXTENDED FRACTIONAL FOURIER TRANSFORM.
- Published in:
- Journal of Science & Arts, 2014, v. 14, n. 4, p. 279
- By:
- Publication type:
- Article
TWO APPROACHES TO COMPUTATION OF STABILIZING PI CONTROLLERS.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 487
- By:
- Publication type:
- Article
SOME PROPERTIES OF A SEQUENCE ANALOGOUS TO EULER NUMBERS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 425, doi. 10.1017/S0004972712000433
- By:
- Publication type:
- Article
SOLUTIONS OF DEFORMED THREE-DIMENSIONAL GRAVITY.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2005, v. 20, n. 4, p. 799, doi. 10.1142/S0217751X0501952X
- By:
- Publication type:
- Article
Relations among Sums of Reciprocal Powers-Part II.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/421478
- By:
- Publication type:
- Article
Time evolution law of the Laguerre-polynomial-weighted chaotic photon field in an amplitude-damping channel.
- Published in:
- Canadian Journal of Physics, 2015, v. 93, n. 3, p. 283, doi. 10.1139/cjp-2014-0278
- By:
- Publication type:
- Article
Some properties of Wilson functions.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 137, n. 3, p. 158, doi. 10.1007/s10474-012-0256-x
- By:
- Publication type:
- Article
The Estermann cubic problem with almost equal summands.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 407, doi. 10.1134/S0001434614030122
- By:
- Publication type:
- Article
Reducing character sums to Kloosterman sums.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 3/4, p. 440, doi. 10.1134/S0001434610090166
- By:
- Publication type:
- Article
Integrability of the Problem of the Motion of a Cylinder and a Vortex in an Ideal Fluid.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 1/2, p. 19, doi. 10.1023/B:MATN.0000015018.63296.ce
- By:
- Publication type:
- Article
A Discrete Analog of the Poisson Summation Formula.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 1/2, p. 97, doi. 10.1023/A:1022178118555
- By:
- Publication type:
- Article
A poisson summation formula and lower bounds for resonances in hyperbolic manifolds.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 34, p. 1837, doi. 10.1155/S1073792803212241
- By:
- Publication type:
- Article
On the number of integral lattice-points in dilations of algebraic polyhedra.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 6, p. 259, doi. 10.1155/S1073792897000196
- By:
- Publication type:
- Article
Designing 2D Phononic Crystal Slabs with Transmission Gaps for Solid Angle as well as Frequency Variation.
- Published in:
- Advances in Acoustics & Vibration, 2009, v. 2009, p. 1, doi. 10.1155/2009/317890
- By:
- Publication type:
- Article
Probabilistic trace and Poisson summation formulae on locally compact abelian groups.
- Published in:
- Forum Mathematicum, 2017, v. 29, n. 3, p. 501, doi. 10.1515/forum-2016-0067
- By:
- Publication type:
- Article
A method for computing general automorphic forms on general groups.
- Published in:
- Forum Mathematicum, 2010, v. 22, n. 6, p. 1207, doi. 10.1515/FORUM.2010.063
- By:
- Publication type:
- Article
A summation formula for divisor functions associated to lattices.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 6, p. 869, doi. 10.1515/FORUM.2006.044
- By:
- Publication type:
- Article
Irregular Poisson Type Summation.
- Published in:
- Sampling Theory in Signal & Image Processing, 2008, v. 7, n. 2, p. 173, doi. 10.1007/bf03549493
- By:
- Publication type:
- Article
A planar dipole array formed by small resonant particles.
- Published in:
- Microwave & Optical Technology Letters, 2007, v. 49, n. 10, p. 2419, doi. 10.1002/mop.22730
- By:
- Publication type:
- Article
Modules Whose Submodules are Essentially Embedded in Direct Summands.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 2, p. 460, doi. 10.1080/00927870802248688
- By:
- Publication type:
- Article
On the Cesáro Summability of Double Series.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/257318
- By:
- Publication type:
- Article
Exponential B-splines and the partition of unity property.
- Published in:
- Advances in Computational Mathematics, 2012, v. 37, n. 3, p. 301, doi. 10.1007/s10444-011-9208-1
- By:
- Publication type:
- Article
Integration of Ligand-Based Drug Screening with Structure-Based Drug Screening by Combining Maximum Volume Overlapping Score with Ligand Docking.
- Published in:
- Pharmaceuticals (14248247), 2012, v. 5, n. 12, p. 1332, doi. 10.3390/ph5121332
- By:
- Publication type:
- Article
Poisson Summation and Endoscopy for Sp(4, ℝ).
- Published in:
- Southeast Asian Bulletin of Mathematics, 2016, v. 40, n. 6, p. 837
- By:
- Publication type:
- Article
SUMMATION PROCESS OF KOROVKIN TYPE APPROXIMATION THEOREM.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 1, p. 75, doi. 10.18514/MMN.2011.265
- By:
- Publication type:
- Article
NECESSARY CONDITIONS FOR DOUBLE SUMMABILITY FACTOR THEOREM.
- Published in:
- Miskolc Mathematical Notes, 2010, v. 11, n. 2, p. 183, doi. 10.18514/MMN.2010.251
- By:
- Publication type:
- Article
On the 3ψ3 Basic Bilateral Hypergeometric Series Summation Formula.
- Published in:
- International Journal of Mathematical Combinatorics, 2010, v. 4, p. 41
- By:
- Publication type:
- Article
ABEL'S METHOD ON SUMMATION BY PARTS AND BILATERAL WELL-POISED 4ψ 4-SERIES IDENTITIES.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2008, v. 6, n. 1, p. 403
- By:
- Publication type:
- Article
Compatible Structures on Lie Algebroids and Monge-Ampère Operators.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 109, n. 1, p. 101, doi. 10.1007/s10440-009-9444-2
- By:
- Publication type:
- Article
Factors affecting accuracy and precision of thermal summation models of insect development used to estimate post-mortem intervals.
- Published in:
- International Journal of Legal Medicine, 2008, v. 122, n. 5, p. 401, doi. 10.1007/s00414-008-0243-5
- By:
- Publication type:
- Article
New Proofs of Chaundy-Bullard Identity in 'The Problem of Points'.
- Published in:
- Mathematical Intelligencer, 2016, v. 38, n. 1, p. 4, doi. 10.1007/s00283-015-9592-3
- By:
- Publication type:
- Article
On the Duality of Regular and Local Functions.
- Published in:
- Mathematics (2227-7390), 2017, v. 5, n. 3, p. 41, doi. 10.3390/math5030041
- By:
- Publication type:
- Article
Asymptotic Analysis of a Slightly Rarefied Gas with Nonlocal Boundary Conditions.
- Published in:
- Journal of Statistical Physics, 2011, v. 143, n. 4, p. 725, doi. 10.1007/s10955-011-0204-0
- By:
- Publication type:
- Article
Close-packed Dimers on the Line: Diffraction versus Dynamical Spectrum.
- Published in:
- Journal of Statistical Physics, 2011, v. 143, n. 1, p. 88, doi. 10.1007/s10955-011-0163-5
- By:
- Publication type:
- Article
A quadratic large sieve inequality over number fields.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2013, v. 154, n. 2, p. 193, doi. 10.1017/S0305004112000370
- By:
- Publication type:
- Article
Computer solutions for confidence intervals when the blank count time is an integer number of times greater than the sample count time.
- Published in:
- Journal of Radioanalytical & Nuclear Chemistry, 2009, v. 282, n. 3, p. 849, doi. 10.1007/s10967-009-0217-1
- By:
- Publication type:
- Article
Beyond endoscopy via the trace formula: 1. Poisson summation and isolation of special representations.
- Published in:
- Compositio Mathematica, 2015, v. 151, n. 10, p. 1791, doi. 10.1112/S0010437X15007320
- By:
- Publication type:
- Article
H.F.D. (H-FUNCTION DISTRIBUTION) AND BENFORD'S LAW. I.
- Published in:
- Theory of Probability & Its Applications, 2006, v. 50, n. 2, p. 311, doi. 10.1137/S0040585X97981706
- By:
- Publication type:
- Article
Completely Asymmetric Stable Laws and Benford's Law.
- Published in:
- Theory of Probability & Its Applications, 2005, v. 49, n. 1, p. 163, doi. 10.1137/S0040585X97980944
- By:
- Publication type:
- Article